# SDR SWIA20230731

- Difficulty date: July 31, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRANSLATING COWL INBD AND OTBD SLIDERS HAVE GOUGING/DAMAGE     (C-CHECK RO 10/4/2023)    REPAIRED CHAFE DAMAGE ON L/H TRANSCOWL I/B AND O/B SLIDERS REF CRJ700 SRM 54-21-00-101-001-A01 FIG 54-21-00-991-809 AND REO 670-54-21-1569 REV-- DATED 8/14/23  COMPLIED W/SKY CARD 51-900-1002-SKY
